Publication
Title
Quasi-Hopf algebra actions and smash products
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
0092-7872
Volume/pages
28:2(2000), p. 631-651
ISI
000085297700007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 17.08.2017
To cite this reference